MathSciNet Relay Station
MathSciNet bibliographic data
MR1327254 (96e:20051) 20F18 (20H15 22E40 57S99)
Dekimpe, Karel; Igodt, Paul; Lee, Kyung Bai Polynomial structures for nilpotent groups. Trans. Amer. Math. Soc. 348 (1996), no. 1, 77–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement